# SDR DXTA2024102200899

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 5,232 hours, 4,078 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 4677001003
- Part serial: 0263
- Condition: Defective
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL YELLOW CAS: FLAP FAIL YELLOW CAS DISPLAYED ON APPROACH AFTER SELECTING FLAPS 1 AT APPROXIMATELY 160KIAS. FLAPS FAILED AT THE "0" POSITION. REPEAT WRITE UP. CORRECTIVE ACTION; REPLACE SUSPECT FAULTY FLAP PDU IAW PHENOM 300 MM 27-51-07. REPLACED SUSPECT FAULTY LH FLAP POSITION SENSOR P/N 457310-1001 S/N 1067 IAW PHENOM 300 MM 27-53-03. REPLACED SUSPECT FAULTY RH FLAP POSITION SENSOR P/N 457310-1001 S/N 1068. PERFORMED FLAP SYSTEM RIGGING PROCEDURE REF PHENOM 300 MM 27-50-00. OPS CHECK GOOD, NO DEFECTS NOTED.
